U.S. doctors online nowAsk doctors free
Mount Vernon, WA
A 38-year-old female asked:

Currently taking valacyclovir for daily suppressive therapy (hsv-2) it's making me feel suicidal. is there something else i can take daily?

1 doctor answer2 doctors weighed in
Dr. Albert Pizzo
Family Medicine 61 years experience
Suicide feeling: Yes there is other medication. Stop valacyclovir immediately and call your doctor for appointment to discuss this.
Dr. Heidi Fowler
Psychiatry 26 years experience
Agree w Dr. Pizzo. If you believe you could act on suicidal thoughts - please have a friend or relative drive you to the nearest ER. You can call 911 if needed.
Oct 8, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 8, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.